# SDR ASAA2024022147976

- Difficulty date: February 21, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N296AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64304
- Aircraft time: 18,367 hours, 5,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78233001 EMERGENCY BATTERY PACK CAPACITY FUNCTIONAL CHECK FOUND EXTERIOR LIGHTS ON LEFT HAND WING EMERGENCY EXIT DOORS WENT OUT. L1 ENTRY DOOR LIGHT WENT OUT. INTERIOR LEFT ROW FROM SEATS 19-23 WENT OUT OVERHEAD. GROUNDED - YES. REPLACED THE BATTERY PACKS / POWER SUPPLIES M1675 (FWD ENTRY), M1670 (OVERWING AND ROWS 19-23), AND M2627 (RH ROWS 19-23 WERE ALSO OUT EARLY) PER AMM 33-51-06. ALL TESTS NOW NORMAL.
